RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2010, том 6, 039, 15 страниц (Mi sigma496)  

Эта публикация цитируется в 6 научных статьях (всего в 6 статьях)

Dynamical Critical Exponent for Two-Species Totally Asymmetric Diffusion on a Ring

Birgit Wehefritz-Kaufmann

Department of Mathematics and Physics, Purdue University, 150 N. University Street, West Lafayette, IN 47906, USA

Аннотация: We present a study of the two species totally asymmetric diffusion model using the Bethe ansatz. The Hamiltonian has $U_q(SU(3))$ symmetry. We derive the nested Bethe ansatz equations and obtain the dynamical critical exponent from the finite-size scaling properties of the eigenvalue with the smallest real part. The dynamical critical exponent is $\frac32$ which is the exponent corresponding to KPZ growth in the single species asymmetric diffusion model.

Ключевые слова: asymmetric diffusion; nested $U_q(SU(3))$ Bethe ansatz; dynamical critical exponent

DOI: https://doi.org/10.3842/SIGMA.2010.039

Полный текст: PDF файл (299 kB)
Полный текст: http://emis.mi.ras.ru/journals/SIGMA/2010/039/
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 1005.1988
Тип публикации: Статья
MSC: 82C27; 82B20
Поступила: 28 сентября 2009 г.; в окончательном варианте 30 апреля 2010 г.; опубликована 12 мая 2010 г.
Язык публикации: английский

Образец цитирования: Birgit Wehefritz-Kaufmann, “Dynamical Critical Exponent for Two-Species Totally Asymmetric Diffusion on a Ring”, SIGMA, 6 (2010), 039, 15 pp.

Цитирование в формате AMSBIB
\RBibitem{Weh10}
\by Birgit Wehefritz-Kaufmann
\paper Dynamical Critical Exponent for Two-Species Totally Asymmetric Diffusion on a~Ring
\jour SIGMA
\yr 2010
\vol 6
\papernumber 039
\totalpages 15
\mathnet{http://mi.mathnet.ru/sigma496}
\crossref{https://doi.org/10.3842/SIGMA.2010.039}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2647318}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000278475600004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84860494218}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma496
  • http://mi.mathnet.ru/rus/sigma/v6/p39

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Arita Ch., Ayyer A., Mallick K., Prolhac S., “Generalized Matrix Ansatz in the Multispecies Exclusion Process-the Partially Asymmetric Case”, J. Phys. A-Math. Theor., 45:19 (2012), 195001  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    2. Tracy C.A., Widom H., “On the Asymmetric Simple Exclusion Process with Multiple Species”, J. Stat. Phys., 150:3, SI (2013), 457–470  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    3. Ferrari, PL; Sasamoto, T; Spohn, H, “Coupled Kardar–Parisi–Zhang Equations in One Dimension”, Journal of Statistical Physics, 153:3 (2013), 377–399  crossref  mathscinet  zmath  adsnasa  isi  scopus
    4. Prolhac S., “Spectrum of the Totally Asymmetric Simple Exclusion Process on a Periodic Lattice-First Excited States”, J. Phys. A-Math. Theor., 47:37 (2014), 375001  crossref  mathscinet  zmath  isi  elib  scopus
    5. Prolhac S., “Current Fluctuations and Large Deviations For Periodic Tasep on the Relaxation Scale”, J. Stat. Mech.-Theory Exp., 2015, P11028  crossref  mathscinet  isi
    6. Prolhac S., “Perturbative Solution For the Spectral Gap of the Weakly Asymmetric Exclusion Process”, J. Phys. A-Math. Theor., 50:31 (2017), 315001  crossref  mathscinet  zmath  isi  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:148
    Полный текст:27
    Литература:12
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019